Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 683890, 10 pages
http://dx.doi.org/10.1155/2012/683890
Research Article

A Note on Approximating Curve with 1-Norm Regularization Method for the Split Feasibility Problem

1College of Science, Civil Aviation University of China, Tianjin 300300, China
2Tianjin Key Laboratory for Advanced Signal Processing, Civil Aviation University of China, Tianjin 300300, China

Received 21 March 2012; Accepted 6 June 2012

Academic Editor: Hong-Kun Xu

Copyright © 2012 Songnian He and Wenlong Zhu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Songnian He and Wenlong Zhu, “A Note on Approximating Curve with 1-Norm Regularization Method for the Split Feasibility Problem,” Journal of Applied Mathematics, vol. 2012, Article ID 683890, 10 pages, 2012. doi:10.1155/2012/683890